# SDR DALA2023080206250

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 71,523 hours, 33,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DOOR 1 LEFT GUST LOCK NOT ENGAGING. CORRECTIVE ACTION: LUBED GUST LOCK. OK FOR SERVICE. (4472179)
